# SDR ASAA2019062649821

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 63,701 hours, 30,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXT SIGN COVER DOOR L1 FELL OFF. GROUNDED - YES. REINSTALLED LENS COVER AT L1 DOOR. OPS NORMAL.
